| Model Number |
2545-00-999 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that when the 2-piece insert trial was removed from the surgical site, the metal ring on the shim detached and became stuck on the knob of the articulation surface, damaging both instruments.No additional information.No surgical delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.